# SDR SWAA2017062114534

- Difficulty date: June 5, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4531U5
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FIXED LEADING EDGE 1ST STRINGER FORWARD OF FRONT SPAR FROM IFSS 206 TO IFSS 227 CRACKED AT OUTBOARD FLANGE.  R&R STRINGER IAW SRM.
